A four-point problem for differential equations of the second order

Irena Rachůnková

Archivum Mathematicum (1989)

  • Volume: 025, Issue: 4, page 175-184
  • ISSN: 0044-8753

How to cite

top

Rachůnková, Irena. "A four-point problem for differential equations of the second order." Archivum Mathematicum 025.4 (1989): 175-184. <http://eudml.org/doc/18272>.

@article{Rachůnková1989,
author = {Rachůnková, Irena},
journal = {Archivum Mathematicum},
keywords = {four-point problem},
language = {eng},
number = {4},
pages = {175-184},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {A four-point problem for differential equations of the second order},
url = {http://eudml.org/doc/18272},
volume = {025},
year = {1989},
}

TY - JOUR
AU - Rachůnková, Irena
TI - A four-point problem for differential equations of the second order
JO - Archivum Mathematicum
PY - 1989
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 025
IS - 4
SP - 175
EP - 184
LA - eng
KW - four-point problem
UR - http://eudml.org/doc/18272
ER -

References

top
  1. J. Andres, On a possible modification of Levinson's operator, Proceed. 11th ICNO held in Budapest, 1987. (1987) Zbl0626.34037
  2. J. Andres, On some modification of the Levinson operator and its application to a three-point boundary value problem, Atti Accad. Naz. Lincei (to appeaг). Zbl0756.34024
  3. P. B. Bailey L. F. Shampine P. E. Waltman, Nonlinear two-point boundary value problems, Acad. Pгess., New York, 1968. (1968) Zbl0169.10502MR0230967
  4. R. Conti, Equazioni differenziali ordinarie quasilineari con condizioni lineari, Ann. mat. puгa ed appl., 57 (1962), 49-61. (1962) Zbl0105.29402MR0141841
  5. V. V. Gudkov J. A. Klokov A. J. Lepin V. D. Ponomarjev, Dvuchtočečnyje krajevyje zadači dlja obyknověnnych differencialnych uravněnij, Zinatne, Riga, 1973. (1973) 
  6. G. H. Haгdy J. E. Littlewood G. Pólya, Inequalities, (in Russian), Miг, Moscow, 1970. (1970) 
  7. P. Haгtman, Ordinary differential equations, (in Russian), Miг, Moscow, 1970. (1970) 
  8. I. T. Kiguradze, Nekotoryje singuljarnyje krajevyje zadači dlja obyknověnnych differencialnych uravněnij, ITU, Tbilisi, 1975. (1975) 
  9. I. T. Kiguradze A. G. Lomtatidze, On certain boundary value problems for second-order linear ordinary differential equations, J. Math. Anal. and Appl., 101 (1984), 325-347. (1984) Zbl0559.34012MR0748576
  10. I. T. Kiguradze, K teorii nelinejnych dvuchtočečnych krajevych zadač, Summeг school on oгdinaгy diff. eq. Diffoгd 74, Czechoslovakia 1974. (1974) 
  11. A. G. Lomtatidze, Ob odnoj singuljarnoj trechtočečnoj krajevoj zadače, Trudy IPM, Tbilisi 17 (1986), 122-134. (1986) 
  12. N. I. Vasiljev J. A. Klokov, Osnovy teorii krajevych zadač obyknověnnych differencialnych uravněnij, Zinatne, Riga, 1978. (1978) 

Citations in EuDML Documents

top
  1. Irena Rachůnková, An existence theorem of the Leray-Schauder type for four-point boundary value problems
  2. Irena Rachůnková, Existence and uniqueness of solutions of four-point boundary value problems for 2nd order differential equations
  3. Ján Andres, Vladimír Vlček, On four-point regular BVPs for second-order quasi-linear ODEs
  4. Irena Rachůnková, On four-point boundary value problem without growth conditions
  5. Irena Rachůnková, On a certain three-point boundary value problem
  6. Pavel Calábek, A four-point problem for second-order differential systems

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.